# SDR AALA202102059008

- Difficulty date: January 9, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,728 hours, 7,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE AT STGR23L BETWEEN FR69 AND FR70 AT AFT GALLEY AREA MEASURING L=0.529 INCHES. REPLACED SHEAR PLATE PER SRM 51-71-11-911-001, SRM 51-42-11-801 AND DWG D53474180.
